Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A certain class of topological properties


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 66 (1960), 205-239
MathSciNet review: 0119206
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. G. Begle, The Vietoris mapping theorem for bicompact spaces. II, Michigan Math. J. 3 (1955–1956), 179–180. MR 0082097
  • 2. Armand Borel, The Poincaré duality in generalized manifolds, Michigan Math. J. 4 (1957), 227–239. MR 0098382
  • 3. Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. MR 0050886
  • 4. S. Lefschetz, Chain-deformations in topology, Duke Math. J. 1 (1935), no. 1, 1–18. MR 1545859, 10.1215/S0012-7094-35-00101-6
  • 5. R. L. Moore, Concerning connectedness im kleinen and a related property, Fund. Math. vol. 3 (1922) pp. 232-237.
  • 6. W. Sierpiński, Sur l’équation 𝜉²=𝜂³+1 pour les nombres ordinaux transfinis, Fund. Math. 43 (1956), 1–2 (French). MR 0078413
  • 7. Marie Torhorst, Über den Rand der einfach zusammenhängenden ebenen Gebiete, Math. Z. 9 (1921), no. 1-2, 44–65 (German). MR 1544451, 10.1007/BF01378335
  • 8. L. Vietoris, Über den höheren Zusammenhang kompakter Räume und eine Klasse von zusammenhangstreuen Abbildungen, Math. Ann. 97 (1927), no. 1, 454–472 (German). MR 1512371, 10.1007/BF01447877
  • 9. R. L. Wilder, Point sets in three and higher dimensions and their investigation by means of a unified analysis situs, Bull. Amer. Math. Soc. vol. 38 (1932) pp. 649-692.
  • 10. R. L. Wilder, On locally connected spaces, Duke Math. J. 1 (1935), no. 4, 543–555. MR 1545900, 10.1215/S0012-7094-35-00142-9
  • 11. R. L. Wilder, Property 𝑆_{𝑛}, Amer. J. Math. 61 (1939), 823–832. MR 0000267
  • 12. R. L. Wilder, Decompositions of compact metric spaces, Amer. J. Math. 63 (1941), 691–697. MR 0005328
  • 13. Raymond Louis Wilder, Topology of manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, Providence, R.I., 1979. Reprint of 1963 edition. MR 598636
  • 14. R. L. Wilder, Concerning a problem of Alexandroff, Michigan Math. J. 3 (1955–1956), 181–185. MR 0082092
  • 15. R. L. Wilder, Monotone mappings of manifolds, Pacific J. Math. 7 (1957), 1519–1528. MR 0092966
  • 16. R. L. Wilder, Local orientability, Colloq. Math. 6 (1958), 79–93. MR 0102078
  • 17. R. L. Wilder and J. P. Roth, On certain inequalities relating the Betti numbers of a manifold and its subsets, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 207–209. MR 0061381


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10438-7